Generalized Weyl modules and nonsymmetric q-Whittaker functions

Evgeny Feigin, Ievgen Makedonskyi, Daniel Orr

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We introduce generalized global Weyl modules and relate their graded characters to nonsymmetric Macdonald polynomials and nonsymmetric q-Whittaker functions. In particular, we show that the series part of the nonsymmetric q-Whittaker function is a generating function for the graded characters of generalized global Weyl modules.

Original languageEnglish
Pages (from-to)997-1033
Number of pages37
JournalAdvances in Mathematics
Volume330
DOIs
Publication statusPublished - 25 May 2018
Externally publishedYes

Keywords

  • Nonsymmetric Macdonald polynomials
  • q-Whittaker functions
  • Weyl modules

Fingerprint

Dive into the research topics of 'Generalized Weyl modules and nonsymmetric q-Whittaker functions'. Together they form a unique fingerprint.

Cite this